# SDR AALA202103089010

- Difficulty date: January 20, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON TOP SKIN PANEL OF RIGHT WING AT RIB 7A AND FALSE SPAR RIGHT, MEASURING L= 5.334 INCH, W= 2.312 INCH, D= 0.010 INCH. PERFORMED TIME LIMITED BLEND REPAIR REF EA 325258.
